MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM P 01.18.409 AMISTEM-P STD STEM SIZE 9; FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA AMISTEM P 01.18.409 AMISTEM-P STD STEM SIZE 9; FEMORAL COMPONENT
Model Number 01.18.409
Health Effect - Clinical Code Pain (1994)
Date of Event 11/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 october 2021.Lot 180737: (b)(4) items manufactured and released on 05-jul-2018.Expiration date: 2023-06-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a subsided stem and the cause of the subsided stem is unknown.About 2 months after the primary surgery, the surgeon revised the 36mm biolox delta head m with a 36mm cocr head xxl.The surgery was completed successfully.

Brand Name
AMISTEM P 01.18.409 AMISTEM-P STD STEM SIZE 9
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12874312
Report Number3005180920-2021-00941
Device Sequence Number14541201
Product Code LZO
UDI-Device Identifier07630040720083
UDI-Public07630040720083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2023
Device Model Number01.18.409
Device Catalogue Number01.18.409
Device Lot Number180737
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown